Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 94, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 8, 2007, 8:50 PM EDT for Moore County, North Carolina. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2007, 8:50 PM EDT (00:50 UTC)
- Expired
- Jun 8, 2007, 9:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Moore County, NC
The radar
The Raleigh/Durham radar (KRAX), 108 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2228 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 090051
SVRRAH
NCC125-090115-
/O.NEW.KRAH.SV.W.0094.070609T0050Z-070609T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
850 PM EDT FRI JUN 8 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHERN MOORE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 915 PM EDT
* AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER PINEBLUFF...OR ABOUT 8 MILES SOUTH OF
SOUTHERN PINES...MOVING SOUTHEAST AT 20 MPH. PENNY SIZED HAIL AND
WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3511 7949 3507 7952 3504 7946 3509 7940
3513 7939 3513 7947
$$
BADGETT2 follow-up statements
000
WWUS52 KRAH 090107
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
906 PM EDT FRI JUN 8 2007
NCC125-090115-
/O.CON.KRAH.SV.W.0094.000000T0000Z-070609T0115Z/
MOORE NC-
906 PM EDT FRI JUN 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EXTREME SOUTHERN MOORE COUNTY...
AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 5 MILES
SOUTH OF PINEBLUFF... OR 8 MILES SOUTHWEST OF ABERDEEN... MOVING
SOUTHEAST AT 15 MPH.
REPORT ANY SEVERE WEATHER TO LOCAL LAW ENFORCEMENT FOR RELAY TO THE
NATIONAL WEATHER SERVICE. OR CALL THE SPOTTER SEVERE TELEPHONE AT 1
8 0 0 4 4 4 7 9 2 8
LAT...LON 3511 7949 3507 7952 3504 7946 3509 7940
3513 7939 3513 7947
$$
BADGETT000
WWUS52 KRAH 090125
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
925 PM EDT FRI JUN 8 2007
NCC125-090135-
/O.EXP.KRAH.SV.W.0094.000000T0000Z-070609T0115Z/
MOORE NC-
925 PM EDT FRI JUN 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MOORE COUNTY
EXPIRED AT 915 PM EDT...
THE STORM WEAKENED AND MOVED INTO HOKE COUNTY AS OF 915 PM.
LAT...LON 3511 7949 3507 7952 3504 7946 3509 7940
3513 7939 3513 7947
$$
BADGETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:07 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 8, 6:07 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 607 PM EDT FRI JUN 8 2007 .SYNOPSIS...A PREFRONTAL TROUGH WILL MOVE INTO THE MOUNTAINS EARLY THIS EVENING... THEN PROGRESS INTO THE PIEDMONT TONIGHT. THIS MAY FOCUS THE CHANCE OF THUNDERSTORMS OVER WESTERN NORTH CAROLINA THIS EVENING. A COLD FRONT WILL MOVE SOUTH THROUGH CENTRAL NORTH CAROLINA SATURDAY. HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST SUNDAY THROUGH TUESDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... THE FORECAST HAS BEEN UPDATED TO INDICATE THE BEST CHANCE FOR CONVECTION TO BE OVER THE WESTERN PIEDMONT... SOUTHERN PIEDMONT... AND SANDHILLS THIS EVENING. A THERMAL TROUGH EXTENDED ACROSS THE SOUTHERN COUNTIES ACTING AS A FOCUS... AND THE SCATTERED CONVECTION THAT ORIGINATED OVER THE MOUNTAINS HAS MOVED INTO THE SOUTHERN PIEDMONT AND NORTHERN FOOTHILLS WHERE SEVERE THUNDERSTORMS WARNINGS WERE ISSUED FOR STOKES AND CATAWBA COUNTIES BETWEEN 500 AND 545 PM. THE CONVECTION IS EXPECTED TO STAY RATHER ISOLATED OR WIDELY SCATTERED OVER NEAR THESE FOCUSING AREAS THROUGH 800 PM OR 900 PM... WITH LITTLE IF ANY ACTIVITY ELSEWHERE. ADDITIONAL CONVECTION MAY EITHER MOVE IN AS A LINE... OR REDEVELOP MID TO LATE EVENING AS THE LINE OF STRONG STORMS MOVING INTO THE APPALACHIANS CROSSES THE HIGHER TERRAIN. THE MAIN AREA OF CONCERN WILL BE THE NW PIEDMONT WHERE THERE IS A SLIGHT RISK OF SEVERE STORMS OVERNIGHT. HOT AND HUMID CONDITIONS WILL CONTINUE LATE AFTERNOON THROUGH EARLY EVENING. THE HAZARDOUS WEATHER OUTLOOK HAS BEEN UPDATED FROM SPECIFIC DETAILS. WARM AND HUMID OVERNIGHT WITH LOWS GENERALLY IN THE LOWER 70S. -BADGETT && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... CONVECTIVELY ACTIVE DAY POSSIBLE ON SATURDAY. HOWEVER... THE PLACEMENT OF THE OUTFLOW OR TROUGH THAT WILL MOVE OVER CENTRAL NC OVERNIGHT... WILL PLAY A MAJOR ROLE IN THE CONVECTIVE DEVELOP AGAIN FOR SATURDAY. IT MAY BE THAT THE CONVECTIVE BOUNDARY WILL SLIP TO OUR SOUTHERN OR EASTERN COUNTIES BY EARLY AFTERNOON. IF THE ACTIVE CONVECTION OR AN OLD OUTFLOW FROM THE OVERNIGHT CONVECTION DOES NOT AFFECT OUR REGION... A MODERATELY UNSTABLE AIR MASS WILL BE IN PLACE WITH SURFACE BASED LIFTED INDICES -4 TO -6 DEG C. IN ADDITION, MID/UPPER LEVEL WINDS WILL BE INCREASING AS REGION IN NOSE OF H3 JET BY LATE AFTERNOON. MID LEVEL LAPSE RATES RESPECTABLE WITH VALUES BETWEEN 6 AND 6.5 DEG C/KM. MAIN FORECAST CHALLENGE IS THE AMOUNT OF MOISTURE AVAILABLE FOR DEEP CONVECTION TO FIRE. LATEST MODEL RUN HAS BECOME MUCH DRIER IN THE MID/UPPER LEVELS OF THE ATMOSPHERE. THUS...12Z MOS POP GUIDANCE WAS AT OR BELOW 20% ACROSS CENTRAL NC. DUE TO STRENGTH OF DYNAMICS ALOFT AND POTENT COLD FRONT CROSSING REGION AROUND MAX HEATING...BELIEVE MOS GUIDANCE TOO LOW WITH POPS. WILL MAINTAIN CHANCE POPS ACROSS MUCH OF THE AREA SATURDAY AFTERNOON AND EVENING WITH THE GREATEST COVERAGE OF STORMS EXPECTED ALONG AND EAST OF HIGHWAY 1. POTENTIAL FOR A FEW STORMS TO BE SEVERE SATURDAY AFTERNOON AND EVENING WITH THE LOCALIZED DAMAGING DOWNBURST WINDS THE MAIN THREAT FOLLOWED BY LARGE HAIL. FREQUENT/EXCESSIVE LIGHTNING ALSO A CONCERN...ESPECIALLY ALONG THE COASTAL PLAIN AND THE SANDHILLS. AIR MASS BECOMES DRIER AND MORE STABLE SUN-MON AS HIGH PRESSURE OVER THE GREAT LAKES EXTEND SEWD INTO CENTRAL NC. DEWPOINTS SUN INTO MON EXPECTED TO BE IN THE MORE COMFORTABLE 50S AND LOWER 60S. MODELS DO DEPICT A DECENT VORT MAX CROSSING THE AREA SUN AFTERNOON. HOWEVER THE AIR MASS APPEARS TOO DRY TO SUPPORT NOTHING MORE THAN A FEW CLOUDS. TEMP WISE...POTENTIAL FOR A FEW HOURS HEATING SATURDAY. THIS SHOULD HELP TO PUSH TEMPS INTO THE 90-95 DEGREE RANGE. HOWEVER...IF SCATTERED SHOWERS OCCURRING SATURDAY MORNING...MAX TEMPS MAY BE 3-4 DEGREES TOO WARM. NLY FLOW SUN INTO MON WILL USHER SEASONABLE AND LESS HUMID AIR INTO CENTRAL NC. LOW LEVEL THICKNESSES FAVOR MAX TEMPS COMPARABLE TO NAM MOS...GENERALLY MID/UPPER 80S BOTH DAYS. LOWS SATURDAY NIGHT WILL VARY FROM UPPER 60S IN THE SOUTH WHERE DRIER/COOLER AIR DELAYED UNTIL SUN. LOWS SUNDAY NIGHT IN THE 60-65 DEGREE RANGE. -BADGETT/WSS && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... L/W TROUGH IN VICINITY OF THE ATLANTIC SEABOARD AND AN UPPER LEVEL RIDGE EXTENDING FROM THE LOWER MS VALLEY INTO THE GREAT LAKES WILL RESULT IN DRY CONDITIONS TUESDAY WITH TEMPS CLOSE TO SEASONABLE NORMS. DECENT S/W IN THE NORTHERN STREAM EXPECTED TO PUSH INTO THE NORTHERN/CENTRAL PLAINS BY MID WEEK THEN LIFT INTO THE GREAT LAKES LATE IN THE WEEK. THIS SYSTEM WILL FLATTEN RIDGE TO OUR WEST...POSSIBLY ALLOWING SOME ENERGY ALOFT TO SLIDE INTO THE NORTHERN MID ATLANTIC THU-FRI. MARGINALLY MOIST AIRMASS COUPLED WITH HEATING AND WEAK SUPPORT ALOFT MAY BE ENOUGH TO TRIGGER CONVECTION WED-FRI. DO NOT EXPECT ANY ORGANIZED CONVECTION WED-FRI...SO EXPECT RAIN THREAT TO BE NO HIGHER THAN 20-25%. TEMPS THROUGH PERIOD SHOULD HOVER CLOSE TO NORMAL. && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... EXPECT SCATTERED CU 5 TO 6KFT THROUGH 00Z AT ALL TAF SITES. POTENTIAL FOR SCATTERED SHOWERS AND THUNDERSTORMS WITH BRIEF CIGS 4-6KFT VSBYS 4-6 MILES THROUGH SOUTHWEST WINDS 8 TO 10 MPH WITH BRIEF GUSTS 12-18 MPH. AFTER 04Z...MINIMAL CHANCE FOR CONVECTION WESTERN TAF SITES...GSO/INT AS WINDS SHIFT AROUND TO THE WEST AND NORTHWEST. BUT CONTINUING CHANCE RDU-RWI-FAY THROUGH DAYBREAK WHERE AIR MASS REMAINS UNSTABLE AND SURFACE TROUGH IN THE VICINITY. FOR SATURDAY...COLD FRONT APPROACHES FROM THE WEST AND MOVE THROUGH THE AREA...THUS CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS. CIGS 4-5KFT IN SHOWERS AND STORMS. VFR CONDITIONS SATURDAY NIGHT THROUGH MONDAY AS MORE STABLE AND LESS HUMID CONDITIONS MOVING INTO AREA. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BADGETT NEAR TERM...BADGETT SHORT TERM...BADGETT/WSS LONG TERM...WSS AVIATION...RA
Hazardous weather outlook, Jun 8, 4:50 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 450 PM EDT FRI JUN 8 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-092045- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 450 PM EDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS... MAINLY FOR THE WESTERN HALF OF CENTRAL NORTH CAROLINA TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE EARLY EVENING HOURS... ESPECIALLY OVER THE WESTERN AND SOUTHERN PIEDMONT REGIONS... EASTWARD ACROSS THE SANDHILLS. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. ADDITIONALLY... A LINE OF THUNDERSTORMS MOVING EAST ACROSS EASTERN TENNESSEE... SHOULD MOVE INTO THE MOUNTAINS BY EARLY EVENING. ENERGY FROM THIS LINE OF THUNDERSTORMS MAY INITIATE ADDITIONAL STRONG OR ISOLATED SEVERE STORMS OVER THE NORTHWEST NORTH CAROLINA... INCLUDING THE PIEDMONT TRIAD REGION MID TO LATE EVENING. HOT HUMID CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS. HEAT INDICES WILL RANGE BETWEEN 95 AND 100 THROUGH 600 PM... AND WILL BE IN THE 90S BETWEEN 600 PM AND 800 PM. SCATTERED THUNDERSTORMS WILL PROVIDE LOCALIZED COOLING RELIEF... ESPECIALLY OVER PORTIONS OF THE PIEDMONT AND SANDHILLS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE WINSTON-SALEM AND GREENSBORO AREAS THIS EVENING. BADGETT
In the hours before
Special weather statement, Jun 8, 6:16 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 616 PM EDT FRI JUN 8 2007 NCZ088-089-082315- CUMBERLAND-SAMPSON- 616 PM EDT FRI JUN 8 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS SAMPSON AND CUMBERLAND COUNTIES THROUGH 715 PM EDT... AT 616 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FAYETTEVILLE TO AUTRYVILLE TO SALEMBURG... MOVING EAST AT 5 MPH. THE STRONGEST STORMS WILL AFFECT EASTERN FAYETTEVILLE AND VANDER IN CUMBERLAND COUNTY... AND RURAL WESTERN SAMPSON COUNTY... INCLUDING SALEMBURG AND ROSEBORO. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL... DEADLY CLOUD-TO-GROUND LIGHTNING... AND RAINFALL OF UP TO ONE INCH IN THE NEXT HOUR CAN BE EXPECTED WITH THESE THUNDERSTORMS. MWS
Special weather statement, Jun 8, 6:54 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 654 PM EDT FRI JUN 8 2007 NCZ088-090000- CUMBERLAND- 654 PM EDT FRI JUN 8 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS CENTRAL AND EASTERN CUMBERLAND COUNTY THROUGH 800 PM EDT... AT 654 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM EASTERN FAYETTEVILLE TO STEDMAN...MOVING EAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE... VANDER... STEDMAN... AND AUTRYVILLE. DOPPLER RADAR INDICATES ONE TO TWO AND A HALF INCHES OF RAIN HAS FALLEN NEAR INTERSTATE 95... BETWEEN FAYETTEVILLE AND STEDMAN DURING THE PAST HOUR. AN ADDITIONAL ONE HALF TO ONE INCH OF RAIN IS EXPECTED IN THIS AREA BEFORE THE THUNDERSTORMS DIMINISH AND MOVE EAST. THE HEAVY RAINFALL IS LIKELY TO CAUSE SIGNIFICANT PONDING OF WATER ON AREA ROADWAYS AND PARKING LOTS. MOTORISTS ARE URGED TO DRIVE WITH CAUTION IN THIS AREA. IN ADDITION TO THE HEAVY RAINFALL... GUSTY WINDS OF 25 TO 35 MPH... SMALL HAIL AND DEADLY CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. MWS
Special weather statement, Jun 8, 7:26 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 726 PM EDT FRI JUN 8 2007 NCZ073-074-083-084-090100- ANSON-MONTGOMERY-RICHMOND-STANLY- 726 PM EDT FRI JUN 8 2007 ...STRONG THUNDERSTORMS TO AFFECT PORTIONS OF THE STANLY... ANSON... RICHMOND... AND MONTGOMERY COUNTIES BETWEEN 730 PM AND 900 PM... AT 725 PM EDT... DOPPLER RADAR INDICATED STRONG THUNDERSTORMS APPROACHING WESTERN STANLY COUNTY. THESE STORMS WERE LOCATED ABOUT 10 MILES SOUTHWEST OF LOCUST... MOVING EAST AT 25 MPH. THESE STORMS WILL LIKELY AFFECT THE LOCUST AND OAKBORO AREAS THROUGH 800 PM. OTHER THUNDERSTORMS WERE DEVELOPING NEAR TROY AND ELLERBE... MOVING SLOWLY EAST. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...OAKBORO... NORWOOD...ANSONVILLE...MOUNT GILEAD...PEKIN...COVINGTON. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THESE STORMS. BADGETT
Special weather statement, Jun 8, 7:36 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 736 PM EDT FRI JUN 8 2007 NCZ089-090030- SAMPSON- 736 PM EDT FRI JUN 8 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHERN SAMPSON COUNTY THROUGH 830 PM EDT... AT 736 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL SAMPSON COUNTY...OR ABOUT 10 MILES SOUTHEAST OF CLINTON...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE... RURAL SOUTHEASTERN SAMPSON COUNTY. GUSTY WINDS OF 35 TO 45 MPH... SMALL HAIL... AND DEADLY CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. MWS
Special weather statement, Jun 8, 8:07 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 807 PM EDT FRI JUN 8 2007 NCZ075-090045- MOORE- 807 PM EDT FRI JUN 8 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS MOORE COUNTY THROUGH 845 PM EDT... AT 807 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER FOXFIRE...OR ABOUT 12 MILES WEST OF SOUTHERN PINES...MOVING EAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...FOXFIRE... TAYLORTOWN...PINEHURST. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. JFB
Special weather statement, Jun 8, 8:27 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 827 PM EDT FRI JUN 8 2007 NCZ089-090130- SAMPSON- 827 PM EDT FRI JUN 8 2007 ...STRONG THUNDERSTORMS OVER GARLAND AND SOUTHERN SAMPSON COUNTY... AT 827 PM EDT... DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER GARLAND IN SOUTHERN SAMPSON COUNTY. THESE STORMS WERE PRODUCING FREQUENT LIGHTNING... GUSTY WIND TO 30 MPH... AND VERY HEAVY RAINFALL. RAINFALL RATES IN EXCESS OF 2 INCHES AN HOUR WERE OCCURRING WITH THESE STORMS. THE THUNDERSTORMS WERE DRIFTING SOUTH AT 10 MPH. SOME LOCATIONS TO BE AFFECTED BY THESE STORMS THROUGH 915 PM INCLUDE...GARLAND... HARRELLS... IVANHOE. GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. TAKE SHELTER INDOORS UNTIL THUNDER IS NOT HEARD FOR 15 MINUTES. BADGETT
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:23 PM EDT | Severe Thunderstorm Warning | RAH | Granville | 67 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.